MathSciNet Relay Station
MathSciNet bibliographic data
MR2578446 (2011b:35489) 35Q55 (35C08 35J30 35J62 47J30 58E05)
do Ó, João M. Bezerra; Miyagaki, Olímpio H.; Soares, Sérgio H. M. Soliton solutions for quasilinear Schrödinger equations with critical growth. J. Differential Equations 248 (2010), no. 4, 722–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement